# SDR CALA0700306

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 63,822 hours, 32,899 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 507946117
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL CLIP AT STA 294.5, S10L.  THE CLIP WAS REPLACED AND A DIP WAS INITIATED TO INSPECT THE REPAIR AT INTERVALS NOT TO EXCEED 6000 FLIGHT CYCLES IAW ECRA 5311-01330.
